# SDR AC2R2016050901

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N639MC
- Make and model: Agusta AW139
- Aircraft serial: 41288
- Aircraft time: 3,278 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: M00601H004045
- Part serial: MCR6246RW
- Condition: Scored
- Location: Main Rotor
- Part time: 380 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END HAS POSSIBLE CRACK.  DISCOVERED WHILE PERFORMING BT139-450.  ROD END WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
